Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 13, NWS Tallahassee, FL

February 18, 2019

NWS Tallahassee, FL issued this small craft advisory at Feb 18, 2019, 2:44 AM EST. It took effect at Feb 18, 2019, 10:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2019, 2:44 AM EST (07:44 UTC)
In effect from
Feb 18, 2019, 10:00 AM EST
Expired
Feb 20, 2019, 4:00 AM EST
In force
42 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

837 
WHUS72 KTAE 180744
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
244 AM EST Mon Feb 18 2019

GMZ750-181400-
/O.CON.KTAE.MF.Y.0008.000000T0000Z-190218T1500Z/
/O.NEW.KTAE.SC.Y.0013.190218T1500Z-190219T2100Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
144 AM CST Mon Feb 18 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
CST TUESDAY...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to 3 PM
CST Tuesday. 

* WINDS...Northeast around 20 knots.

* WAVES/SEAS...3 to 5 feet with occasional seas up to 6 feet.

* Visibility...One nautical mile or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ752-181400-
/O.CON.KTAE.MF.Y.0008.000000T0000Z-190218T1800Z/
/O.NEW.KTAE.SC.Y.0013.190218T1800Z-190219T2100Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
144 AM CST Mon Feb 18 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST
TUESDAY...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from noon today to 3 PM CST
Tuesday. 

* WINDS...East around 20 knots.

* WAVES/SEAS...3 to 5 feet with occasional seas up to 6 feet.

* Visibility...One nautical mile or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ770-181400-
/O.NEW.KTAE.SC.Y.0013.190218T1500Z-190219T2100Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
144 AM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
CST TUESDAY...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to 3 PM
CST Tuesday. 

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ772-181400-
/O.NEW.KTAE.SC.Y.0013.190218T1800Z-190219T2100Z/
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
144 AM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST
TUESDAY...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from noon today to 3 PM CST
Tuesday. 

* WINDS...East 20 to 25 knots. 

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ730-755-765-181400-
/O.CON.KTAE.MF.Y.0008.000000T0000Z-190218T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
244 AM EST Mon Feb 18 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* VISIBILITY...One nautical mile or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
5 follow-up statements
552 
WHUS72 KTAE 181535
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1035 AM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST TUESDAY FROM
THE OKALOOSA/WALTON COUNTY LINE TO MEXICO BEACH OUT TO 60 
NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EST /3 PM EST/ THIS
AFTERNOON TO 4 PM EST /3 PM CST/ TUESDAY FROM MEXICO BEACH TO THE
OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...

GMZ755-182130-
/O.CAN.KTAE.MF.Y.0008.000000T0000Z-190218T1800Z/
/O.EXB.KTAE.SC.Y.0013.190218T2100Z-190219T2100Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
1035 AM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
4 PM EST Tuesday. The Dense Fog Advisory has been cancelled. 

* WINDS...East around 20 knots.

* WAVES/SEAS...3 to 5 feet with occasional seas up to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ752-182130-
/O.CAN.KTAE.MF.Y.0008.000000T0000Z-190218T1800Z/
/O.EXT.KTAE.SC.Y.0013.190218T2100Z-190219T2100Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
935 AM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM CST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tallahassee has cancelled the
Dense Fog Advisory. The Small Craft Advisory is now in effect from
3 pm CST this afternoon to 3 pm CST Tuesday. 

* WINDS...East around 20 knots.

* WAVES/SEAS...3 to 5 feet with occasional seas up to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ730-765-181645-
/O.CAN.KTAE.MF.Y.0008.000000T0000Z-190218T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
1035 AM EST Mon Feb 18 2019

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tallahassee has cancelled the
Dense Fog Advisory. 

$$

GMZ775-182130-
/O.EXB.KTAE.SC.Y.0013.190218T2100Z-190219T2100Z/
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1035 AM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST TUESDAY...

The National Weather Service in Tallahassee has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
4 PM EST Tuesday. 

* WINDS...East around 20 knots.

* WAVES/SEAS...4 to 6 feet with occasional seas up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners, especially those operating smaller vessels
should avoid navigating in these conditions.

&&

$$

GMZ772-182130-
/O.EXT.KTAE.SC.Y.0013.190218T2100Z-190219T2100Z/
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
935 AM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM CST TUESDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ750-770-182130-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-190219T2100Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
935 AM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
TUESDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
818 
WHUS72 KTAE 181944
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
244 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST /3 AM CST/
WEDNESDAY FROM THE OKALOOSA/WALTON COUNTY LINE TO THE OCHLOCKONEE
RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...

GMZ750-770-190330-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
144 PM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ752-755-772-775-190330-
/O.EXT.KTAE.SC.Y.0013.190218T1944Z-190220T0900Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
244 PM EST Mon Feb 18 2019 /144 PM CST Mon Feb 18 2019/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST /3 AM CST/
WEDNESDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
378 
WHUS72 KTAE 190344
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1044 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM 
CST/ WEDNESDAY FROM THE OKALOOSA/WALTON COUNTY LINE TO THE 
OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...

GMZ750-770-190930-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
944 PM CST Mon Feb 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...Northeast 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ752-755-772-775-190930-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1044 PM EST Mon Feb 18 2019 /944 PM CST Mon Feb 18 2019/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM
CST/ WEDNESDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
458 
WHUS72 KTAE 190805
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
305 AM EST Tue Feb 19 2019


GMZ750-752-755-770-772-775-191530-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
305 AM EST Tue Feb 19 2019 /205 AM CST Tue Feb 19 2019/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM
CST/ WEDNESDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
056 
WHUS72 KTAE 191858
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
158 PM EST Tue Feb 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE TONIGHT...

GMZ752-755-772-775-192000-
/O.CAN.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
158 PM EST Tue Feb 19 2019 /1258 PM CST Tue Feb 19 2019/

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Tallahassee has cancelled the
Small Craft Advisory. 

$$

GMZ750-770-200400-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-190220T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
1258 PM CST Tue Feb 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...5 to 7 feet with occasional seas up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 12:45 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 18, 12:45 AM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1245 AM EST Mon Feb 18 2019

.MARINE...

Marine Dense fog Advisory for the coastal waters out to around 20
nautical miles tonight into Monday morning. The fog will dissipate
Monday late morning into the early afternoon with the passage of
a cold front.

Offshore winds behind this front will increase to advisory levels
at times on Monday afternoon and continue into Tuesday. Winds and
seas will begin to decrease on Wednesday.

&&

.PREV DISCUSSION [1230 AM EST]...

.NEAR TERM [Through Tonight]...

19 UTC surface analysis shows the cold front has advanced into the
Lower Mississippi River Valley and extends from Eastern
Mississippi down into Western Louisiana. Moderate southerly flow
ahead of this front continues to increase low level moisture
across our region, and has even led to some scattered showers
developing over the last hour.

Overnight, the cold front will continue to advance eastward toward
the region. With extensive low level moisture, expect another
round of low clouds and fog to develop in advance of the front.
Nearly all of the guidance keeps any rain chances off to the west
of the region til 06z, at which point rain will begin to move into
Southeast Alabama and perhaps portions of the Florida Panhandle.

Given that fog was not especially widespread last night, will let
the oncoming shift evaluate the need for any land or marine dense
fog advisories. The greatest risk area will be around Apalachee
Bay.

.SHORT TERM [Monday Through Tuesday Night]...

The short term period begins with a cold front moving through the
forecast area. With deep layer forcing decreasing with the
eastward advance of the cold front, rain chances will also
decrease with time throughout the day on Monday. The boundary is
expected to stall across the southern half of the forecast area.
Some cooler air will make it into our northern zones, but
significantly cooler temperatures are not expected.

As ridging aloft over the Bahamas begins to amplify on Tuesday and
the next trough begins to move eastward out of the SW CONUS,
surface cyclogenesis will begin over the Western Gulf, and start
to lift the stalled surface boundary across our region back
northward as a warm front on Tuesday afternoon with a few showers
possible.

With the boundary lifting well north of the region on Tuesday
night, a return to warm, humid and foggy conditions can be
expected at the end of the period and then continuing into the
long term.

Outside of high temperatures on Monday, temperatures throughout
the short term period will be well above normal - particularly
through the end of the period.

.LONG TERM [Wednesday Through Sunday]...

An upper level ridge over the Atlantic will maintain
southwesterly flow and abundant moisture at the surface across the
entire region, which will keep temperatures well above normal for
this time of the year. The aforementioned upper level ridge will
prevent disturbances that will develop over the western Gulf of
Mexico from propagating eastward over our CWA, which will keep
most PoP chances to the north and west of the CWA. The best chance
for PoPs will be in our northern and western portions of our CWA
as disturbances riding over the upper level ridge may provide an
isolated heavy shower or thunderstorm. The bulk of the
precipitation associated with these disturbances will remain
across the MS, northern AL, northern GA, and TN valley.

.AVIATION...
[Through 06Z Tuesday]

LIFR ceilings in place at ECP and TLH, IFR at DHN, and MVFR at
ABY and VLD at the beginning of the TAF period. Expect ceilings
at TLH to temporarily become IFR late tonight, w/ temporary MVFR
at DHN. Expect ABY to maintain MVFR tonight, while VLD lowers to
IFR. A cold front will sweep across the terminals in the 10-15Z
time frame, with southerly winds veering to the north-northwest.
Expect gradual improvement in ceilings to MVFR mid-late morning,
with VFR this afternoon.

.FIRE WEATHER...

No red flag conditions are expected over the next several days.

.HYDROLOGY...

Strong ridging will force storm systems over the next few days to
the north of the region. This will keep any threat for locally
heavy rain well to the north of our region over the Tennessee
River Valley. While the bulk of this heavy rain over the next
several days should miss the Chattahoochee River across Nrn
Georgia, some rainfall into this basin could lead to elevated
river levels within our portion of the Chattahoochee (and
Apalachicola River) in the next few days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   71  56  70  59  77 /  50  10  20  20  30
Panama City   67  57  69  63  73 /  40  20  20   0  20
Dothan        61  52  59  55  76 /  40  10  40  30  30
Albany        63  52  58  53  74 /  50  10  30  40  40
Valdosta      71  54  66  57  78 /  50  10  20  30  30
Cross City    78  59  74  61  79 /  40  20  10  20  20
Apalachicola  70  57  67  62  71 /  40  20  10   0  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Dense Fog Advisory until 1 PM EST /noon CST/ this afternoon for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM.

     Dense Fog Advisory until 9 AM CST Monday for Coastal waters from
     Mexico Beach to Okaloosa Walton County Line FL out 20 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Godsey
LONG TERM...Bunker
AVIATION...LF
MARINE...LF
FIRE WEATHER...Scholl
HYDROLOGY...Godsey

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 12:35 AM ESTMarine Dense Fog AdvisoryTAE10 hr
Feb 18, 11:14 AM ESTRip Current StatementTAEBay11 hr

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.